MathSciNet Relay Station
MathSciNet bibliographic data
MR2135230 49L20 (65M99)
Munos, Rémi; Zidani, Hasnaa Consistency of a simple multidimensional scheme for Hamilton-Jacobi-Bellman equations. C. R. Math. Acad. Sci. Paris 340 (2005), no. 7, 499–502.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement